# SDR CALA2015020393064

- Difficulty date: February 1, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 40,643 hours, 17,636 cycles
- Engine: Iae V2527A5
- Engine time: 41,821 hours, 18,045 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CREW REPORT ENG 2 SENSOR FAULT & ENG 2 STALL MSG ON ECAM.  HELD AT FL 160 & PERFORMED QRH PROCEDURES, NO STALL OBSERVED.  CREW ELECTED TO RETURN.  R & R NR 2 EEC IAW AMM 73-22-34-400-010-A13.  COMPLIED WITH STEPS 3 THRU 5D.
